MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 27IN 5-0 S/A RB-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 27IN 5-0 S/A RB-1; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP303H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: was there any adverse consequence associated with the patient? no patient consequence.What is the patient¿s current status?according to the feedback of the sales, it is unknown.Trade name: irgacare®.Active ingredient(s): triclosan.Dosage form: suture/solid/parenteral.Strength: = 2360 g/m.
 
Event or Problem Description
It was reported that a patient underwent a fracture of left femoral neck surgery on (b)(6) 2021 and suture was used.During the procedure, pulling off of the suture needle occurred while placing the first stitch.Another like device was used to complete the procedure.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Date sent to the fda: 10/5/2021.A manufacturing record evaluation was performed for the finished device lot number qlmkrk, product code pdp303w and no non-conformances related to the reported complaint condition were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PDS+ VIO 27IN 5-0 S/A RB-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12273504
Report Number2210968-2021-06987
Device Sequence Number12113357
Product Code NEW
UDI-Device Identifier10705031047969
UDI-Public10705031047969
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberPDP303H
Device Catalogue NumberPDP303H
Device Lot NumberQLMKRK
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1